Missouri Journal of Mathematical Sciences

Pasting Lemmas for g-Continuous Functions

M. Anitha, R. Selvi, and P. Thangavelu

Full-text: Open access

Abstract

The Pasting Lemma for continuous functions plays a key role in algebraic topology. Several mathematicians have established pasting lemmas for some stronger and weaker forms of continuous functions. In this paper we prove pasting lemmas for rg-continuous, gp-continuous, gc-irresolute, and gpr-continuous functions.

Article information

Source
Missouri J. Math. Sci. Volume 21, Issue 1 (2009), 28-33.

Dates
First available: 14 September 2011

Permanent link to this document
http://projecteuclid.org/euclid.mjms/1316032678

Mathematical Reviews number (MathSciNet)
MR2503813

Zentralblatt MATH identifier
1160.54009

Subjects
Primary: 54A05: Topological spaces and generalizations (closure spaces, etc.)
Secondary: 54C05: Continuous maps 54C10: Special maps on topological spaces (open, closed, perfect, etc.)

Citation

Anitha, M.; Selvi, R.; Thangavelu, P. Pasting Lemmas for g-Continuous Functions. Missouri Journal of Mathematical Sciences 21 (2009), no. 1, 28--33. http://projecteuclid.org/euclid.mjms/1316032678.


Export citation